Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Solodov, Aleksei Petrovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 19
Presentations: 13

Number of views:
This page:2903
Abstract pages:6299
Full texts:1534
References:395
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19285
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/635733

Publications in Math-Net.Ru
2021
1. A. P. Solodov, “The sharp domain of univalence for the class of holomorphic self-mappings of a disc with inner and boundary fixed points”, Izv. RAN. Ser. Mat., 85:5 (2021),  190–218  mathnet
2. A. P. Solodov, “On Orthogonal Systems with Extremely Large $L_2$-Norm of the Maximal Operator”, Mat. Zametki, 109:3 (2021),  436–451  mathnet; Math. Notes, 109:3 (2021), 459–472  isi  scopus
2020
3. A. P. Solodov, “Strengthening of Landau's Theorem for Holomorphic Self-Mappings of a Disk with Fixed Points”, Mat. Zametki, 108:4 (2020),  638–640  mathnet  mathscinet  elib; Math. Notes, 108:4 (2020), 626–628  isi  scopus
4. A. P. Solodov, “Exact Constants in Telyakovskii's Two-Sided Estimate of the Sum of a Sine Series with Convex Sequence of Coefficients”, Mat. Zametki, 107:6 (2020),  906–921  mathnet  elib; Math. Notes, 107:6 (2020), 958–971  isi  scopus
5. O. S. Kudryavtseva, A. P. Solodov, “Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter”, Mat. Sb., 211:11 (2020),  96–117  mathnet  mathscinet; Sb. Math., 211:11 (2020), 1592–1611  isi  scopus
2019
6. O. S. Kudryavtseva, A. P. Solodov, “Two-sided estimate of univalence domains of holomorphic mappings of the disc into itself with an invariant diameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 7,  91–95  mathnet; Russian Math. (Iz. VUZ), 63:7 (2019), 80–83  isi  scopus
7. O. S. Kudryavtseva, A. P. Solodov, “Two-sided estimates for domains of univalence for classes of holomorphic self-maps of a disc with two fixed points”, Mat. Sb., 210:7 (2019),  120–144  mathnet  mathscinet  elib; Sb. Math., 210:7 (2019), 1019–1042  isi  scopus
2018
8. A. Yu. Popov, A. P. Solodov, “Estimates with Sharp Constants of the Sums of Sine Series with Monotone Coefficients of Certain Classes in Terms of the Salem Majorant”, Mat. Zametki, 104:5 (2018),  725–736  mathnet  mathscinet  elib; Math. Notes, 104:5 (2018), 702–711  isi  scopus
9. A. P. Solodov, “Asymptotic behavior of the sum of sines series in the zero neighborhood”, BULLETIN of the L.N. Gumilyov Eurasian National University. MATHEMATICS.COMPUTER SCIENCE. MECHANICS Series, 125:4 (2018),  108–112  mathnet
2017
10. A. Yu. Popov, A. P. Solodov, “The negative parts of the sums of sine series with quasimonotonic coefficients”, Mat. Sb., 208:6 (2017),  146–169  mathnet  mathscinet  elib; Sb. Math., 208:6 (2017), 878–901  isi  scopus
2016
11. A. P. Solodov, “A sharp lower bound for the sum of a sine series with convex coefficients”, Mat. Sb., 207:12 (2016),  124–158  mathnet  mathscinet  elib; Sb. Math., 207:12 (2016), 1743–1777  isi  scopus
2014
12. A. Yu. Popov, A. P. Solodov, “Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 4,  51–55  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:4 (2014), 169–173  scopus
2007
13. A. Yu. Popov, A. P. Solodov, “Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms”, Mat. Zametki, 82:1 (2007),  84–98  mathnet  mathscinet  elib; Math. Notes, 82:1 (2007), 75–87  isi  scopus
2005
14. A. P. Solodov, “Concerning an Example of Paskiewich”, Mat. Zametki, 78:2 (2005),  286–291  mathnet  mathscinet  zmath  elib; Math. Notes, 78:2 (2005), 258–263  isi  scopus
15. A. P. Solodov, “On the limits of generalization of the Kolmogorov integral”, Mat. Zametki, 77:2 (2005),  258–272  mathnet  mathscinet  zmath  elib; Math. Notes, 77:2 (2005), 232–245  isi  scopus
2002
16. V. A. Skvortsov, A. P. Solodov, “On a descriptive characterization of the Denjoy–Bochner integral and its generalizations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, 3,  57–60  mathnet  mathscinet  zmath
2001
17. A. P. Solodov, “Riemann-type definition for the restricted Denjoy–Bohner integral”, Fundam. Prikl. Mat., 7:3 (2001),  887–895  mathnet  mathscinet  zmath
1999
18. A. P. Solodov, “Henstock and McShane integrals for Banach-valued functions”, Mat. Zametki, 65:6 (1999),  860–870  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 723–730  isi
19. A. P. Solodov, “Conditions for the differentiability almost everywhere of absolutely continuous Banach-valued functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 4,  50–53  mathnet  mathscinet  zmath
1997
20. V. A. Skvortsov, A. P. Solodov, “A generalization of the Denjoy integral”, Mat. Zametki, 62:5 (1997),  766–772  mathnet  mathscinet  zmath; Math. Notes, 62:5 (1997), 642–647  isi

2021
21. P. A. Borodin, M. I. Dyachenko, B. S. Kashin, T. P. Lukashenko, I. I. Mel'nikov, V. A. Sadovnichii, B. V. Simonov, V. A. Skvortsov, A. P. Solodov, V. N. Temlyakov, S. Yu. Tikhonov, V. M. Fedorov, “Mikhail Konstantinovich Potapov (on his 90th birthday)”, Uspekhi Mat. Nauk, 76:2(458) (2021),  185–186  mathnet; Russian Math. Surveys, 76:2 (2021), 369–371  isi
2019
22. V. A. Sadovnichii, V. N. Chubarikov, B. S. Kashin, V. V. Vlasov, V. V. Galatenko, V. E. Podolskii, T. V. Rodionov, V. A. Skvortsov, A. P. Solodov, “Taras Pavlovich Lukashenko (to 70th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 2,  70–71  mathnet
2018
23. A. I. Aptekarev, O. P. Vinogradov, V. N. Dubrovsky, M. Koloskova, T. P. Lukashenko, I. I. Mel'nikov, Yu. V. Nesterenko, M. K. Potapov, I. Yu. Selivanova, K. V. Semenov, I. N. Sergeev, A. P. Solodov, A. I. Strogova, V. N. Chubarikov, E. V. Shivrinskaya, “Valerii Vasil'evich Vavilov (30.06.1946 – 21.10.2016)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 1,  71–72  mathnet
2016
24. B. I. Golubov, B. S. Kashin, T. P. Lukashenko, M. G. Plotnikov, M. A. Skopina, A. P. Solodov, A. M. Stepin, N. N. Kholshchevnikova, “Valentin Anatol'evich Skvortsov (on his 80th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  184–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 175–177  isi

Presentations in Math-Net.Ru
1. Области однолистности на классах голоморфных отображений круга в себя с неподвижными точками
A. P. Solodov

August 10, 2021 16:40
2. Об ортогональных системах с экстремально большой $L_2$-нормой максимального оператора
A. P. Solodov
Seminar on Theory of Functions of Real Variables
November 27, 2020 18:30   
3. Sharp domains of univalence for some classes of holomorphic self-mappings of the disc
A. P. Solodov
Seminar on Complex Analysis (Gonchar Seminar)
February 10, 2020 17:00
4. О точных константах в двусторонках оценках С.А. Теляковского сумм рядов по синусам с монотонными коэффициентами
A. P. Solodov
Seminar on Approximation Theory
March 7, 2019 10:30
5. Области однолистности классов голоморфных отображений круга в себя с двумя неподвижными точками
A. P. Solodov
Seminar on Theory of Functions of Real Variables
October 26, 2018 18:30
6. Точные двусторонние оценки сумм рядов по синусам с медленно меняющимися коэффициентами
A. P. Solodov
Seminar on Approximation Theory
October 18, 2018 10:30
7. Two-sided estimates of domains of univalence of some classes of holomorphic mappings of a disk into itself
A. P. Solodov, O. S. Kudryavtseva
Seminar on Complex Analysis (Gonchar Seminar)
February 19, 2018 17:00
8. Точная оценка суммы ряда по синусам с выпуклыми коэффициентами
A. P. Solodov

October 31, 2017 17:55
9. Оценки с точными константами сумм рядов по синусам с монотонными коэффициентами некоторых классов через мажоранты Салема
A. Yu. Popov, A. P. Solodov
Seminar on Approximation Theory
October 19, 2017 10:30
10. Точная оценка снизу суммы ряда по синусам с выпуклыми коэффициентами
A. P. Solodov
Seminar on Approximation Theory
November 12, 2015 10:30
11. Об отрицательной части суммы ряда по синусам с квазимонотонными коэффициентами
A. Yu. Popov, A. P. Solodov
Seminar on Approximation Theory
October 15, 2015 10:30
12. Точная оценка снизу суммы ряда по синусам с выпуклыми коэффициентами
A. P. Solodov
Seminar on Theory of Functions of Real Variables
October 2, 2015 18:30
13. Точная оценка снизу верхнего предела отношения суммы ряда по синусам с монотонными коэффициентами к её мажоранте
A. Yu. Popov, A. P. Solodov
Seminar on Approximation Theory
October 17, 2013 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021